Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

April 28, 2012Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this special weather statement at Apr 28, 2012, 9:46 PM EDT for Daviess County, Knox County, Indiana. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2012, 9:46 PM EDT (01:46 UTC)
Expired
Apr 28, 2012, 10:30 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 10:27 PM EDTTSTM WND DMGVincennes, INONE TREE DOWN BLOCKING ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WWUS83 KIND 290146
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT SAT APR 28 2012

INZ067-068-290230-
DAVIESS-KNOX-
946 PM EDT SAT APR 28 2012

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND KNOX COUNTIES UNTIL
1030 PM EDT...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VINCENNES...
  WASHINGTON...
  DECKER...
  VINCENNES UNIVERSITY...
  BRUCEVILLE...
  MONROE CITY...
  WHEATLAND...
  BICKNELL...
  EDWARDSPORT...
  PLAINVILLE...
  GLENDALE FISHERY...
  ELNORA...
  MONTGOMERY...
  ODON...
  CANNELBURG...

&&

LAT...LON 3842 8775 3848 8775 3851 8765 3855 8767
      3864 8763 3869 8753 3878 8750 3883 8753
      3890 8693 3850 8698 3850 8706 3853 8710
      3851 8715 3855 8719 3850 8730 3854 8735
      3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 0147Z 262DEG 36KT 3872 8759

$$

KOCH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 28, 9:00 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 28, 9:00 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT SAT APR 28 2012

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 201 PM EDT SAT APR 28 2012

AN ACTIVE WEATHER PATTERN WILL CONTINUE TO RESIDE ACROSS CENTRAL
INDIANA OVER THE NEXT SEVERAL DAYS. A LINGERING FRONTAL
BOUNDARY ACROSS SOUTHWEST INDIANA WILL BE THE FOCUS FOR RAIN
CHANCES AS IT IS EXPECTED TO WANDER NORTH AND SOUTH OVER THE
STATE OVER THE NEXT FEW DAYS. SEVERAL UPPER LEVEL WEATHER
DISTURBANCES WILL PUSH ACROSS THE STATE ALSO. THIS IN COMBINATION
WITH THE LOWER LEVEL FRONTAL BOUNDARY WILL CONTINUE TO BRING
CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS TO CENTRAL INDIANA
FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 900 PM EDT SAT APR 28 2012

HAD TO LOWER TEMPERATURES TONIGHT BASED ON CURRENT OBSERVATIONS AND
COLD ADVECTION NORTH OF A FRONT THAT IS NOW REVERSING COURSE AND
DROPPING SOUTH ACROSS OUR EXTREME SOUTHWESTERN FORECAST AREA
FOLLOWING EARLIER A LARGE HAIL AND WIND PRODUCING SUPERCELL THAT
MOVED ACROSS KNOX...DAVIESS AND MARTIN COUNTIES. AN ADDITIONAL
SEVERE THUNDERSTORM ACROSS EAST CENTRAL ILLINOIS MAY MOVE OVER KNOX
COUNTY AGAIN AFTER 10 PM EDT. SO...WILL LIKELY KEEP THE WATCH AROUND
UNTIL IT EXPIRES AT 11 PM. OTHERWISE...HAD TO KEEP MORE CLOUDS
AROUND TONIGHT DUE TO OBSERVATIONAL TRENDS AND INVERSION TRAPPING
LOW LEVEL MOISTURE BEHIND THE FRONT.

PREVIOUS DISCUSSION FOLLOWS...

SURFACE ANALYSIS EARLY THIS AFTERNOON INDICATES A WARM FRONT ACROSS
SOUTHERN ILLINOIS STRETCHING EAST INTO SOUTHWEST INDIANA AND
EASTERN KENTUCKY. LOW PRESSURE WAS FOUND OVER EASTERN MISSOURI.
COOL HIGH PRESSURE WAS FOUND ACROSS THE GREAT LAKES...RESULTING IN
A DRY LOWER LEVEL EASTERLY FLOW ACROSS CENTRAL INDIANA. DEW POINT
TEMPERATURES ACROSS THE FORECAST AREA RANGED FROM THE LOWER 30S
EXTREME NORTH TO THE MID 50S IN THE SOUTHWEST.

MODELS SUGGEST FRONTAL BOUNDARY TO REMAIN ACROSS THE SOUTHWEST
PARTS OF THE FORECAST AREA TONIGHT AS A WEAK RIDGE BUILDS ALOFT.
FORECAST SOUNDINGS CONTINUE TO SHOW SATURATED LOWER LEVELS WITH A
DEEP INVERSION ASSOCIATED WITH WARM AIR ADVECTION OVERRUNNING THE
COOL NE SURFACE FLOW. AS CONVECTIVE TEMPERATURES ARE REACHED THIS
AFTERNOON ON THE SOUTHERN SIDE OF THE WARM FRONT TSRA AND SHRA
WILL BE POSSIBLE. TIME HEIGHT SECTIONS FAIL TO SHOW DEEP
MOISTURE AND ONLY SHOW WEAK LIFT. 305K ISENTROPIC SURFACE SHOWS
BEST LIFT IN THE SOUTHWEST AREA NEAR THE FRONT...BUT SPECIFIC
HUMIDITIES ARE SUSPECT...ONLY LINGERING AROUND 2-3 G/KG. FURTHERMORE
ANY PASSING SHORT WAVE IN THE QUICK FLOW ALOFT ALSO HAS THE
POTENTIAL TO GENERATE SOME LIGHT SHOWERS. THUS WITH SOME
UNCERTAINLY ABOUT THE ORGANIZATION OF PRECIP DUE TO A LACK OF A
SINGLE STRONG FORCING FEATURE WILL STICK CLOSE TO MAV
POPS...EXPECT IN THE SOUTHWEST AREA NEAR THE FRONT WHERE CHCS FOR
PRECIP SHOULD BE BEST. AS FOR TEMPS WILL STICK CLOSE TO
PERSISTENCE AS THERE IS LITTLE CHANGE IN THE LOWER LEVEL PATTERN.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 201 PM EDT SAT APR 28 2012

AGAIN FORECAST CHALLENGE WILL BE BE POPS. RIDGE ALOFT IS EXPECTED
TO MOVE EAST OF INDIANA WHILE A MUCH STRONGER UPPER DISTURBANCE
ARRIVES ALOFT FROM THE SOUTHWEST DURING THE AFTERNOON HOURS.
DEEPER MOISTURE IS ALSO SEEN IN THE TIME HEIGHT SECTIONS AND THE
FORECAST SOUNDINGS. THE 305K ISENTROPIC SURFACE ALSO SHOWERS BETTER
LIFT AND MOISTURE AVAILABLE...PARTICULARLY ON THE NORTH SIDE OF
THE FRONT. THUS WILL TREND POPS HIGHER ON SUNDAY...AS THE
EXPECTED SHORT WAVE PROVIDES A CLEAR FORCING SIGNAL. STICKING
CLOSE ON HIGH TEMPS...ALTHOUGH IT IS NOTEWORTHY THAT A LARGE
GRADIENT WILL BE IN PLACE ACROSS THE AREA DUE TO THE WARM FRONT.

BOTH THE NAM AND GFS BOTH CONTINUE TO HINT AND A SERIES OF UPPER
SHORT WAVES PUSHING ACROSS THE STATE ON SUNDAY NIGHT AND AGAIN ON
MONDAY. FURTHERMORE IN THE LOWER LEVELS A WEAK AREA OF LOW PRESSURE
IS EXPECTED TO PUSH INTO WESTERN INDIANA FROM THE
SOUTHWEST...PULLING THE WARM FRONT NORTHWARD FOR MONDAY. GIVEN THE
FORCING THAT WILL REMAIN IN PLACE THROUGH MONDAY AND AMPLE
MOISTURE...WILL CONTINUE TO TREND POPS HIGHER...PARTICULARLY
ACROSS THE NORTH AND CENTRAL PARTS OF THE STATE. AS FOR TEMPS WILL
TREND LOWS WARMER THAN MAVMOS AND STICK CLOSE TO HIGHS AS WARM
FRONTAL MOVEMENT WILL BE KEY.

MUCH OF INDIANA IS EXPECTED TO BE IN THE WARM SECTOR ON MONDAY
NIGHT AND TUESDAY. INITIALLY ON MONDAY NIGHT DUE TO LINGERING
CONVECTION AND THE DEPARTURE OF THE PREVIOUSLY MENTIONED SHORT
WAVE...WILL NEED TO KEEP POPS IN THE FORECAST...HOWEVER AS HEATING
AND FORCING IS LOST EXPECT A TREND TOWARD A DRY FORECAST
OVERNIGHT. GOOD WARM AIR ADVECTION WILL BE IN PLACE AS 850MB TEMPS
REACH NEAR 13C. THUS WILL TREND LOWS WARMER THAN MAVMOS. GIVEN THE
RAIN AND HIGHER DEWPOINTS MORNING FOG WILL BE POSSIBLE TUESDAY
MORNING.

FORECAST SOUNDINGS ON TUESDAY INDICATE FAVORABLE LAPSE RATES AND
ATTAINABLE CONVECTIVE TEMPERATURES IN THE WARM SECTOR. FURTHERMORE
NEAR 1000 J/KG OF CAPE APPEAR AVAILABLE. LITTLE SUPPORT APPEARS TO
BE IN PLACE ALOFT. HOWEVER GIVEN THE CAPE AND HEATING WE WILL NOT
BE ABLE TO RULE OUT SCT AFTERNOON CONVECTIVE SHRA/TSRA. WILL TREND
HIGHS WARMER THAN MAVMOS...AND TRY TO FOCUS PRECIP CHANCES DURING
THE AFTERNOON HOURS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 223 PM EDT SAT APR 28 2012

ACTIVE WEATHER REGIME APPEARS TO SET UP FOR THE EXTENDED PORTION
OF THE FORECAST...WITH SEVERAL DISTURBANCES PRODUCING AMPLE
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA. HIGH
PRESSURE DOES BUILD IN VERY LATE IN THE PERIOD...WHICH SHOULD DRY
THINGS OUT FOR NEXT WEEKEND. ALLBLEND LOOKS OK EXCEPT FOR FRIDAY
NIGHT AND SATURDAY...IN WHICH DRY FORECAST LOOKS WARRANTED.

AS HAS BEEN THE CASE LATELY...THIS BY NO MEANS LOOKS LIKE AN EVERY
DAY WASHOUT...BUT THE OPPORTUNITY FOR SHOWERS AND STORMS WILL BE
THERE THROUGHOUT MOST OF THE PERIOD.

TEMPS CONTINUE TO LOOK TO BE ABOVE NORMAL...WITH SOME 80S
APPEARING POSSIBLE EARLY IN THE LONG TERM. ALLBLEND INITIALIZATION
HANDLES THIS WELL.

&&

.AVIATION /DISCUSSION FOR THE 290000Z TAFS/...

ISSUED AT 632 PM EDT SAT APR 28 2012

AREA OF SCATTERED CONVECTION CONTINUES ACROSS SOUTHERN ILLINOIS
AND SOUTHWEST INDIANA ALONG A FRONTAL SYSTEM. BASED ON RADAR LOOPS
AND SHORT TERM MODEL DATA...APPEARS THE STRONGEST LIFT/MORE
ORGANIZED CONVECTION WILL SAG SOUTHEAST OF THE KHUF/KBMG TERMINALS
BY OR SHORTLY AFTER ISSUANCE TIME. SOME WEAKER LIFT HANGS BACK
ACROSS THE AREA THROUGH ABOUT 290300Z...SO THERE WILL CONTINUE TO
BE A LOWER THREAT OF CONVECTION OVER THE TERMINALS FOR THE BALANCE
OF EVENING HOURS...BUT NOT ENOUGH TO INCLUDE IN THE FORECAST AT
THIS TIME.

CEILINGS GENERALLY EXPECTED TO RUN BETWEEN 020-040 TONIGHT. SOME
SURFACE WIND GUSTS AROUND 20 KTS FROM 060-080 HEADINGS EXPECTED
THIS EVENING...ESPECIALLY AT KLAF.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA/MK
SHORT TERM...PUMA
LONG TERM....NIELD
AVIATION...JAS
Hazardous weather outlook, Apr 28, 5:32 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
532 PM EDT SAT APR 28 2012

INZ021-028>031-035>049-054>057-291000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
532 PM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS MAY OCCUR TONIGHT.

HAZARDS: SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LIGHTNING IS A
HAZARD IN ANY THUNDERSTORM.

TIMING: THUNDERSTORM ARE POSSIBLE...ESPECIALLY AFTER 600 PM.

DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL TRIGGER
SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE EVERY DAY THIS SUNDAY THROUGH
FRIDAY WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY
IN THE AFTERNOON AND EVENING. SEVERE STORMS ARE POSSIBLE WEDNESDAY.
LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS.

DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE
WAVES WILL BRING SCATTERED THUNDERSTORMS AT TIMES MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ065-072-291000-
DECATUR-JENNINGS-
532 PM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS MAY OCCUR TONIGHT.

HAZARDS: SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON AND
EVENING WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

TIMING: THUNDERSTORM ARE POSSIBLE AFTER 6PM.

DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL
TRIGGER SCATTERED THUNDERSTORMS. CONVERGENCE ALONG THE FRONT IN
SOUTHERN INDIANA COMBINED WITH UNSTABLE AIR IN SOUTHERN ILLINOIS MAY
HELP TO TRIGGER SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY SUNDAY THROUGH FRIDAY
WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY DURING
THE AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE
WEDNESDAY. LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS.

DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE
WAVES WILL BRING PERIODS OF THUNDERSTORMS NEARLY EVERY DAY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>064-067>071-291000-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-
532 PM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS LIKELY TONIGHT.

HAZARDS: SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN THE
PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO IS NOT OUT OF THE
QUESTION. LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

TIMING: SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT.

DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL
TRIGGER SCATTERED THUNDERSTORMS. CONVERGENCE ALONG THE FRONT IN
SOUTHERN INDIANA COMBINED WITH UNSTABLE AIR IN SOUTHERN ILLINOIS
MAY HELP TO TRIGGER SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY SUNDAY THROUGH FRIDAY
WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY DURING
THE AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE
WEDNESDAY. LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS.

DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE
WAVES WILL BRING PERIODS OF THUNDERSTORMS NEARLY EVERY DAY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Apr 28, 6:16 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     BRUCEVILLE              38.76N  87.41W
04/28/2012  E60 MPH          KNOX               IN   PUBLIC

&&

EVENT NUMBER IND1200177

ELB
Local storm report, Apr 28, 6:26 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             ODON                    38.84N  86.99W
04/28/2012  M0.75 INCH       DAVIESS            IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200178

ELB
Local storm report, Apr 28, 6:30 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             7 ESE WASHINGTON        38.62N  87.05W
04/28/2012  M1.75 INCH       DAVIESS            IN   EMERGENCY MNGR

&&

EVENT NUMBER IND1200179

ELB
Local storm report, Apr 28, 6:33 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     WHEATLAND               38.66N  87.31W
04/28/2012                   KNOX               IN   EMERGENCY MNGR

            POWER OUTAGES DUE TO TREES AND POWERLINES DOWN

&&

EVENT NUMBER IND1200180

ELB
Local storm report, Apr 28, 7:04 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     RAIN             WILLIAMS                38.80N  86.65W
04/28/2012                   LAWRENCE           IN   CO-OP OBSERVER

            0.56 INCHES IN A 30 MINUTE SPAN

&&

EVENT NUMBER IND1200181

ELB
Special weather statement, Apr 28, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT SAT APR 28 2012

INZ067-068-290230-
DAVIESS-KNOX-
946 PM EDT SAT APR 28 2012

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND KNOX COUNTIES UNTIL
1030 PM EDT...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VINCENNES...
  WASHINGTON...
  DECKER...
  VINCENNES UNIVERSITY...
  BRUCEVILLE...
  MONROE CITY...
  WHEATLAND...
  BICKNELL...
  EDWARDSPORT...
  PLAINVILLE...
  GLENDALE FISHERY...
  ELNORA...
  MONTGOMERY...
  ODON...
  CANNELBURG...

&&

LAT...LON 3842 8775 3848 8775 3851 8765 3855 8767
      3864 8763 3869 8753 3878 8750 3883 8753
      3890 8693 3850 8698 3850 8706 3853 8710
      3851 8715 3855 8719 3850 8730 3854 8735
      3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 0147Z 262DEG 36KT 3872 8759

KOCH

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.